| Model Number |
04.01.0124 |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/16/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 july 2022: lot 175050: (b)(4) items manufactured and released on 27-sept-2017.Expiration date: 2022-09-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional component involved: reverse shoulder system 04.01.0173 glenosphere 39xø27 (k170452) lot.2115427: (b)(4) items manufactured and released on 22-feb-2022.Expiration date: 2027-02-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.At about 1 month and a half from primary surgery, the surgeon performed a washout and revised the liner and glenosphere.The surgery was completed successfully.